MAUDE Adverse Event Report: VYAIRE MEDICAL, INC P/N 9320 LOW FLOW AIR/OXYGEN MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL, INC P/N 9320 LOW FLOW AIR/OXYGEN MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number MICBLNDR,W/O HOSES,DOM,LO
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text: device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the micblndr has an issue with fio2 (fraction of inspired oxygen) being inaccurate.Customer did not specify how inaccurate or at what set points.Furthermore, there was no information regarding patient associated with this event.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h10.Results of investigation: vyaire medical was able to verify the reported issue.The suspect device was returned for investigation.Vyaire medical received micro blender assy p/n 03800a s/n (b)(6).A visual inspection was performed and found scuffing on body from normal usage, also found knob pointer was loose, did not move accurately when knob was turned.No other indications of damage, misuse or contamination were found.Blender was installed onto test fixture and functional test was performed according to test standard.Blending accuracy was found to be slightly out of specifications at test 6.3 step 4, 30% graduation.Accuracy was measured with a calibrated external o2 analyzer.Blender was also found to fail at 30% check sec.6.4 step 8.The reported complaint was duplicated.Blender was tested according to test standards and was found to be delivering out of specification at 30 and 90% set points.Vyaire records show this unit was last overhauled and tested by factory service on 05-aug-2014, passing on all counts.Blender is overdue for 2yr preventive maintenance overhaul.

Brand Name
P/N 9320 LOW FLOW AIR/OXYGEN MICROBLENDER
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18026382
Report Number2021710-2023-18326
Device Sequence Number15357454
Product Code BZR
UDI-Device Identifier10846446002355
UDI-Public(01)10846446002355
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K883038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICBLNDR,W/O HOSES,DOM,LO
Device Catalogue Number03920A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown